# SDR ASAA2021041134560

- Difficulty date: April 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,587 hours, 15,701 cycles
- Engine: Cfmint CFM567B27
- Engine time: 53,604 hours, 15,706 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Cracked
- Location: Rt Engine
- Part time: 53,604 hours, 15,706 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472022 # 2 ENGINE, FOUND 6 STG 1 LPT NOZZLE GUIDE VANES CRACKED. GROUNDED - YES. REPLACED#2  ENGINE. TRANSFERRED TO SHOP W/O 1869811.
